Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2016, Article ID 9207869, 7 pages
http://dx.doi.org/10.1155/2016/9207869
Research Article

A Hybrid Natural Transform Homotopy Perturbation Method for Solving Fractional Partial Differential Equations

Department of Mathematics, Faculty of Science, Northwest University, Kano, Nigeria

Received 1 July 2016; Revised 23 August 2016; Accepted 4 September 2016

Academic Editor: Nasser-Eddine Tatar

Copyright © 2016 Shehu Maitama. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A hybrid analytical method for solving linear and nonlinear fractional partial differential equations is presented. The proposed analytical approach is an elegant combination of the Natural Transform Method (NTM) and a well-known method, Homotopy Perturbation Method (HPM). In this analytical method, the fractional derivative is computed in Caputo sense and the nonlinear term is calculated using He’s polynomial. The proposed analytical method reduces the computational size and avoids round-off errors. Exact solution of linear and nonlinear fractional partial differential equations is successfully obtained using the analytical method.